# SDR AALA20130417012

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 40,188 hours, 6,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT LOWER FUSELAGE EMERGENCY LIGHT.  OPS CHECK NORMAL.
